Other Information: Store between 68-77 degrees F (20-25 degrees C). Retain carton for complete product information.  Misc: Pain reliever/fever reducer. Fast release. Aspirin free. Compare to Extra Strength Tylenol Rapid Release Gels active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Extra Strength Tylenol Rapid Release Gels.). Supervalu quality guaranteed. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com. Made in India.

Equaline Acetaminophen, Extra Strength, 500 mg, Rapid Release, Gelcaps, 100 Each

$6.99$0.07 each

Description

Other Information: Store between 68-77 degrees F (20-25 degrees C). Retain carton for complete product information. Misc: Pain reliever/fever reducer. Fast release. Aspirin free. Compare to Extra Strength Tylenol Rapid Release Gels active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Extra Strength...View Full Desciption

Ingredients

Active Ingredients: In Each Gelcap: Acetaminophen (500 mg). Purpose: Pain Reliever/Fever Reducer. Inactive Ingredients: Colloidal Silicon Dioxide, Croscarmellose Sodium, D&C Red 33, Edible Ink, FD&C Blue 1, FD&C Red 40, FD&C Yellow 6, Gelatin, Hydroxypropyl Cellulose, Hypromellose, Iron Oxide Black, Iron Oxide Red, Iron Oxide Yellow, Polyethylene Glycol, Povidone, Pregelatinized Starch, Stearic Acid, Titanium Dioxide.
Product Number: 00041163467262

Description

Other Information: Store between 68-77 degrees F (20-25 degrees C). Retain carton for complete product information. Misc: Pain reliever/fever reducer. Fast release. Aspirin free. Compare to Extra Strength Tylenol Rapid Release Gels active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Extra Strength...View Full Desciption
Product Number: 00041163467262